MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER
Model Number ADVIA 1800 ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Three falsely depressed creatinine results and one falsely depressed carbon dioxide result were obtained on four patient sample using an advia 1800 analyzer.The initial results were reported to the physician(s).The same samples for sample ids (b)(6), (b)(6), and (b)(6), were repeated on an alternate advia 1800.The same sample for sample id (b)(6) was repeated on the same instrument.The repeat results were reported, as the correct result, to the physician(s).There were no known reports of patient intervention or adverse health consequence due to this event.
 
Additional Manufacturer Narrative
An outside of united states (ous) customer reported that three falsely depressed creatinine results and one falsely depressed carbon dioxide result were obtained on four patient sample using an advia 1800 analyzer.The customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The issue originated when the cse initially identified a dilution tray wash unit (dwud) overflow and leak.The cse worked remotely with the customer to perform dwud maintenance but during the procedure, the customer hit the dwud to the dilution turn table tray (dtt) causing misalignment.The cse removed the dwud assembly and performed a dwud alignment to dtt position, returning the system to normal operation.Performing alignment is considered normal troubleshooting and/or maintenance for issues of this nature.System was fully operational upon departure.No further evaluation of the device is required.

Brand Name
ADVIA 1800 ANALYZER
Common Device Name
ADVIA 1800 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18188338
Report Number2432235-2023-00304
Device Sequence Number6503888
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 ANALYZER
Device Catalogue Number10315183
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown